# SDR USAA2014050100002

- Difficulty date: April 30, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 40,439 hours, 23,699 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664409
- Part serial: C0041RP
- Condition: Defective
- Location: R1 Door
- Part time: 70,452 hours, 31,455 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE HITS FUSELAGE WITH DOOR LOCKED OPEN & IS DIFFICULT TO UNLOCK.  REPLACED R1 DOOR SLIDE & RAFT IAW JOB CARD 26L00025011.
